Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Delay in periods after inserting copper T. Urine test negative. Any chances of pregnancy?

I am a 26-year-old female, I have inserted copper T May 2012, and I am having intercourse twice a week. My periods delayed now for 2 months. I did a Urine Pregnancy Test , it shows it was negative, but I suspect that I am pregnant as my abdomen shows some bump. Is there a chance that urine pregnancy test fail to rule out pregnancy If copper T is inserted?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Hello, I would be happy to help you with your question.

In the setting of the copper IUD, the chance of pregnancy is extremely low. In addition, if a urine pregnancy test is negative, then I suspect that you are NOT pregnant. There are other reasons for irregularity in your cycle, including diabetes, thyroid disease, and a problem called PCOS, or polycystic ovarian syndrome. These would be great things to discuss with your OB/GYN.

I hope that this helps and good luck!
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor